# SDR EIA2000181

- Difficulty date: May 29, 2000
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BS 480 FRAME WEB CRACKED AT STRINGER 14R CUTOUT.  STOP HOLE DRILLED, NDT INSPECTED AND REPAIR DOUBLER INSTALLED PER BOEING MSG EVR-HKG-00-00094H AND RS R53-12-34368.  REF BSB 53A2265/AD91-11-01.  TERM ACTION TO BE C/W AT OR PRIOR TO 20,000 CYCLES.  (M)
